| Model Number |
02-029-90-4100 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported, a tibia pin puller was noticed sitting in an extra pain that is kept in sterile processing.It is a tibia pin puller that had a prong from the tip break off in the past.The date/case this happened is unknown.No other information reported.
Additional Manufacturer Narrative
H3: based on the investigation results, the broken truliant pin puller reported in was likely the result of: 1) the breakage area of the component being relatively thin which does not offer great safety margin when the instrument is subject to off-axis loading.2) off-axis loading when the user applies a bending moment to the device during pin driving/pulling.
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury, nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.